Approximation d'ordre 2 dans les modèles MA(1) dont le coefficient est une fonction exponentielle du temps
Jean-Luc Kiehm and
Guy Melard
ULB Institutional Repository from ULB -- Universite Libre de Bruxelles
Date: 1980
References: Add references at CitEc
Citations:
Published in: Universite Libre de Bruxelles. Centre d'Etudes de Recherche Operationnelle. Cahiers (1980) v.22,p.265-277
Downloads: (external link)
https://dipot.ulb.ac.be/dspace/bitstream/2013/13684/3/Kiehm_Melard_1980.pdf Œuvre complète ou partie de l'œuvre (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/13684
Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... ulb.ac.be:2013/13684
Access Statistics for this paper
More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().